# SDR SWAA2022040610390

- Difficulty date: November 10, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 48,457 hours, 28,744 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A750256
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRANSITION ANGLE FROM STA727 TO STA787 HAS CORROSION IN SEVERAL NUT-PLATE HOLES. / REMOVED AND REPLACED AFT CARGO RH TRANSITION ANGLE 146A7502-56 FROM STA. 727C + 14 INCHES TO STA. 767 R/H SIDE PER SRM 53-00-53-2R-5 AND SRM 51-40-02. SEE WIPS AND TASKS FOR INDIVIDUAL SIGN OFFS.
